Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Unilineal, Bilineal, and the Mundurucú: Rejoinder

Robert F. Murphy
American Anthropologist
New Series, Vol. 59, No. 5 (Oct., 1957), pp. 893-894
Published by: Wiley on behalf of the American Anthropological Association
Stable URL: http://www.jstor.org/stable/665860
Page Count: 2

You can always find the topics here!

Topics: Cultural anthropology
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($15.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
893
    893
  • Thumbnail: Page 
894
    894